Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Apr 22, 2010, 2:43 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2010, 2:43 PM MDT (20:43 UTC)
- Expired
- Apr 22, 2010, 2:53 PM MDT
- In force
- 10 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Adams County, CO, Arapahoe County, CO
The radar
The Denver radar (KFTG), 15 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 12:30 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845 WFUS55 KBOU 222043 TORBOU COC001-005-222130- /O.NEW.KBOU.TO.W.0004.100422T2043Z-100422T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 243 PM MDT THU APR 22 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ARAPAHOE COUNTY IN NORTHEAST COLORADO CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO * UNTIL 330 PM MDT * AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF BENNETT...OR 29 MILES EAST OF DENVER. THIS STORM WAS MOVING NORTH AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STRASBURG...MANILA VILLAGE AND BENNETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && BARJENBRUCH LAT...LON 4000 10447 4000 10418 3962 10427 3964 10455 TIME...MOT...LOC 2043Z 189DEG 21KT 3972 10441 $$
1 follow-up statement
528 WWUS55 KBOU 222053 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 253 PM MDT THU APR 22 2010 COC001-005-222102- /O.CAN.KBOU.TO.W.0004.000000T0000Z-100422T2130Z/ ARAPAHOE CO-ADAMS CO- 253 PM MDT THU APR 22 2010 ...THE TORNADO WARNING FOR CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES IS CANCELLED... THIS WARNING HAS BEEN REPLACED BY A TORNADO WARNING. A TORNADO WATCH REMAINS ALSO REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4000 10447 4000 10418 3962 10427 3964 10455 TIME...MOT...LOC 2052Z 189DEG 21KT 3977 10440 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:48 AM MDT, 10 hours 55 minutes earlier.
Area forecast discussion, Apr 22, 3:48 AM MDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 348 AM MDT THU APR 22 2010 .SHORT TERM...MAIN UPPER LEVEL IS OVER SRN NEVADA/SRN CALIFORNIA AND WILL GRADUALLY BEGIN TO LIFT ENE LATER THIS AFTN THRU TONIGHT. IN ADVANCE OF THIS MAIN SYSTEM ONE FEATURE IS MOVING ACROSS NERN CO EARLY THIS MORNING WHICH HAS TRIGGERED WIDESPREAD SHOWERS AND A FEW TSTMS. THIS FEATURE WILL LIKELY EXIT RGN BY 12Z WITH A DECREASE IN ACTIVITY. HOWEVER ANOTHER FEATURE NR THE FOUR CORNERS WILL MOVE ENE INTO AREA BY MIDDAY AND LIKELY TRIGGER ADDITIONAL SHOWER AND TSTM ACTIVITY BY LATE MORNING INTO THE AFTN HOURS AS FAVORABLE DIFFLUENT FLOW IS OVER THE AREA. IN ADDITION QG ASCENT WILL INCREASE WITH THIS 2ND FEATURE AS WELL SO EXPECT PCPN TO BECOME MORE WIDESPREAD OVER THE AREA BY AFTN. SVR POTENTIAL THIS AFTN IS GOING TO DEPEND ON HOW MUCH HEATING OCCURS AND WHERE MAIN SFC LOW SETS UP. RIGHT NOW I FAVOR MAIN SFC LOW KEEP CLOSER TO THE FOOTIHLLS WITH LOW LVL FLOW MORE ESE ACROSS NERN CO AS SHOWN BY LATEST RUC. THIS WOULD KEEP MOST OF NERN CO ON THE COOLER SIDE HOWEVER THERE STILL WILL BE QUITE A BIT OF INSTABILITY SO CAN NOT RULE OUT SOME ELEVATED SVR STORMS WITH MARGINAL LARGE HAIL. ALSO WITH ALL OF THE MOISTURE AROUND WILL SEE SOME HEAVY RAINS AS WELL. IN THE MTNS WILL GO WOTH SCT POPS FOR THIS AFTN EXCEPT MENTION LIKELY IN ZONE 31. BY TONIGHT MAIN UPPER LEVEL LOW WILL EVENTUALLY MOVE ENE INTO SERN CO BY 12Z AND BECOME VERTICALLY STACKED. BOTH NAM AND GFS HAVE DECENT QG ASCENT ACROSS NRN CO OVERNIGHT. BASED ON TRACK OF MAIN UPPER LEVEL LOW PCPN WILL BE LIKELY OVER PORTIONS OF NERN CO BUT THE QUESTION IS WHERE. BOTH THE NAM AND GFS SHOW NWLY LOW LVL WINDS ALONG THE FOOTHILLS AND FRONT RANGE WHILE THE RUC HAS MORE OF A NELY COMPONENT OVERNIGHT. THUS IF THE RUC IS RIGHT THERE COULD BE QUITE A BIT OF UPSLOPE PCPN OVERNIGHT ALONG THE FRONT RANGE INTO THE FOOTHILLS AND OVER THE PALMER DIVIDE WHILE AREAS OVER THE NERN PLAINS GET MUCH LESS AS DRY SLOT DEVELOPS WITH MAIN UPPER LEVEL. AT THIS POINT ITS HARD TO SAY IF THE RUC WILL BE RIGHT OR NOT WITH LOW LEVEL WIND FIELDS. PAST EXPERIENCE WITH THESE TYPE OF SET UPS CAN GO EITHER WAY. IF THE NELY LOW LEVEL FLOW DOES MATERIALIZE THEN COULD SEE HEAVY SNOWS DEVELOP IN THE HIGHER FOOTHILLS ABOVE 7500 FEET AND IN THE MTNS EAST OF THE DIVIDE AFER MIDNIGHT. OVER THE PALMER DIVIDE PCPN COULD MIX WITH SOME SNOW AFTER MIDNIGHT WITH THE SNOW LEVEL LOWERING TO AROUND 6500 FEET BY 12Z. .LONG TERM...THE NAM/GFS/ECMWF HAVE AN UPPER LOW CIRCULATION OVER SOUTHEAST/EAST-CENTRAL COLORADO FRIDAY MORNING AT 12Z...WITH A TRAILING TROUGH BACK INTO SOUTH-CENTRAL ARIZONA. THE UPPER LOW IS PROGGED TO MOVE INTO NORTHEAST/EAST-CENTRAL COLORADO BY 00Z FRIDAY AFTERNOON. BY 12Z SATURDAY MORNING...THE UPPER LOW IS PROGGED OVER WEST CENTRAL KANSAS...WITH NORTHERLY FLOW ALOFT FOR THE FORECAST AREA THROUGH THE DAY. BY SATURDAY NIGHT...THE FLOW ALOFT BECOMES MORE NORTHWESTERLY. THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD VERTICAL MOTION PROGGED FOR THE FORECAST AREA FRIDAY AND FRIDAY EVENING...ALTHOUGH IT IS NOT VERY STRONG. WEAK DOWNWARD MOTION IS PROGGED OVER THE CWA THE REST OF FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE LOW LEVEL PRESSURE AND WIND FIELDS HAVE A SURFACE CYCLONE ANYWHERE FROM THE NEBRASKA PANHANDLE ON THE NAM...TO ONE OVER EAST-CENTRAL COLORADO ON THE GFS FRIDAY MORNING AT 12Z. BY 00Z FRIDAY AFTERNOON...THE GFS HAS IT OVER SOUTHEASTERN COLORADO...THE NAM/ECMWF OVER NORTHWESTERN KANSAS. FOR BOUNDARY LAYER WIND...THE GFS AND ECMWF HAVE UPSLOPE FOR THE PLAINS...THE NAM HAS NORTHWESTERLY DOWNSLOPING FLOW FRIDAY AND FRIDAY NIGHT. ALL THREE HAVE NORTH-NORTHWESTERLY FLOW AT THE SURFACE ON SATURDAY. BY SATURDAY NIGHT...NORTHWESTERLY FLOW IS PROGGED. FOR MOISTURE...THE MOUNTAINS AND EASTERN PLAINS ARE THOROUGHLY SATURATED ON FRIDAY...BUT THE WESTERN PLAINS/URBAN CORRIDOR ARE DRIER IN THE LOWER LEVELS WITH DOWNSLOPING OFF THE MOUNTAINS. THE NAM IS DRIER WITH THIS COMPARED TO THE GFS. BY FRIDAY NIGHT...CONTINUING SATURDAY...BOTH MODELS HAVE DEEP MOISTURE FOR ALL THE FORECAST AREA. THERE IS SOME DRYING SATURDAY NIGHT...ESPECIALLY ON THE GFS AND OVER THE EAST. THE FORECAST SOUNDINGS HAVE PRECIPITABLE WATER VALUES IN THE 0.45 TO 0.65 INCH RANGE FOR THE PLAINS FRIDAY THROUGH SATURDAY EVENING. THE CAPE IS PRETTY SPARSE ON FRIDAY...WITH NONE FRIDAY NIGHT AND SATURDAY. THE LAPSE RATES ARE NOT STEEP AT ALL THROUGH THE PERIODS. THE WET-BULB ZERO READINGS POINT TO RAIN OVER THE PLAINS. WILL GO WITH A MIX IN THE FOOTHILLS AND PALMER RIDGE. THE QPF FIELDS HAVE MEASURABLE PRECIPITATION OVER ALL THE FORECAST AREA FRIDAY...WITH THE GFS' HIGHEST AMOUNTS ARE OVER THE NORTHWESTERN FORECAST AREA...AND THE NAM'S BEST OVER THE EASTERN THIRD OF THE CWA. FOR FRIDAY NIGHT AND SATURDAY...THERE IS WIDESPREAD PRECIPITATION FOR ALL AREAS...WITH MORE ON THE GFS. SATURDAY NIGHT DRIES OUT...WITH JUST A TAD OVER THE MOUNTAINS. SO THE LONG AWAITED WET PERIOD FINALLY ARRIVED THIS AFTERNOON AND TONIGHT FOR THE CWA. THIS HELPS ME A BIT IN BELIEVING THE MODELS' DEPICTION OF A WET PERIOD FRIDAY THROUGH SATURDAY. FOR MOUNTAIN POPS...ALONG WITH THE MOISTURE AND UPWARD SYNOPTIC SCALE ENERGY ...THERE IS SOME OROGRAPHIC ENHANCEMENT EXPECTED. WILL KEEP THE POPS HIGH THERE...FRIDAY THROUGH SATURDAY. DURING THE DAYS...THE SNOW WILL BE PRETTY WET. WILL NOT GO ANY HIGHLIGHTS RIGHT NOW. FOR THE PLAINS...WILL GO "CHANCES" EARLY FRIDAY...THEN GO TO "LIKELY"S BY LATER IN THE DAY CONTINUING INTO SATURDAY. MAY LEAVE THE "SLIGHT CHANCE" OF THUNDER IN THERE FOR MUCH OF THE FORECAST AREA...AT LEAST INTO FRIDAY EVENING. FOR TEMPERATURES...FRIDAY'S HIGHS COOL OFF 2-6 C FROM TODAY'S EXPECTED HIGHS. SATURDAY'S HIGHS LOOK CLOSE TO FRIDAY'S. FOR THE LATER DAYS...SUNDAY THROUGH WEDNESDAY... NORTHWESTERLY FLOW ALOFT IS PROGGED TO DOMINATE SUNDAY INTO EARLY TUESDAY. THERE IS AN UPPER TROUGH/CLOSED LOW IN THE FLOW NORTH AND NORTHEAST OF THE FORECAST AREA. IT WILL LIKELY BRING COOLER AIR IN AND SOME UPSLOPE TO THE FORECAST AREA. LATER TUESDAY AND WEDNESDAY ...AN UPPER RIDGE MOVES IN. WILL CHANGE NOTHING FOR MONDAY THROUGH WEDNESDAY. && .AVIATION...SHOWERS AND A FEW TSTMS WILL LIKELY REDEVELOP BY MIDDAY WITH SOME SMALL HAIL AND HEAVY RAIN POSSIBLE WITH ANY TSTM. WINDS SHOULD BE GENERALLY SELY THRU 18Z AND THEN MAY BECOME MORE ENE BY AFTN. AT THIS TIME FAVOR MAIN SFC LOW STAYING TO THE S OR SE OF THE AIRPORT SO THAT IS WHY I FAVOR MORE OF A ENE COMPONENT IN THE AFTN. MAY SEE IFR CONDITIONS THRU THE AFTN DUE TO LOW CEILINGS AND VISIBILITIES DUE TO HEAVIER PCPN AT TIMES. FOR TONIGHT COULD SEE PERIODS OF RAIN WITH AN ISOLATED TSTM IN THE EARLY EVENING HOURS WITH IFR CONDITIONS AT TIMES. FOR NOW FAVOR WINDS BECOMING MORE NLY BY EVENING AND OVERNIGHT. NOTE...EFFECTIVE AT 15Z MONDAY APRIL 26 2010...THE NWS IN BOULDER WILL BEGIN 3-HOURLY TAF ISSUANCES FOR KDEN. THE INTERMEDIATE TAF ISSUANCES AT 03Z...09Z...15Z...AND 21Z WILL BE ISSUED AS AMENDMENTS TO THE TAFS ISSUED AT 00Z...06Z...12Z...AND 18Z. THE INTERMEDIATE TAFS WILL BE ISSUED DURING A 20 MINUTE WINDOW BETWEEN 50 MINUTES AFTER THE HOUR AND 10 MINUTES AFTER THE HOUR. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. RPK/RJK
Hazardous weather outlook, Apr 22, 10:31 AM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1031 AM MDT THU APR 22 2010 COZ030>051-231200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1031 AM MDT THU APR 22 2010 ...SEVERE WEATHER POSSIBLE ACROSS THE URBAN CORRIDOR AND EASTERN PLAINS THIS AFTERNOON AND EVENING... ...WINTER WEATHER TO RETURN TO THE HIGHER ELEVATIONS TONIGHT THROUGH SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE ROCKIES WILL BRING SHOWERS AND THUNDERSTORMS TO THE URBAN CORRIDOR AND PLAINS TODAY AND TONIGHT. SOME OF THE STORMS WILL BECOME SEVERE WITH UP TO GOLF BALL SIZE HAIL AND DAMAGING WIND GUSTS TO 60 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THUNDERSTORMS WILL DECREASE OVERNIGHT AS RAIN BECOMES WIDESPREAD. FOR THE MOUNTAINS...SNOW WILL DEVELOP TONIGHT AND BECOME HEAVY AT TIMES. THE SNOW LEVEL WILL LOWER OVERNIGHT AND BE AROUND 7000 FEET BY FRIDAY MORNING. SNOWFALL AMOUNTS BY SUNRISE FRIDAY MORNING WILL BE 5 TO 10 INCHES IN THE MOUNTAINS WITH LESSER AMOUNTS BELOW 9000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD PRECIPITATION IS EXPECTED ON FRIDAY THROUGH MOST OF SATURDAY. MOUNTAIN AREAS MAY POTENTIALLY SEE UP TO TWO FEET OF SNOW ACCUMULATION BY MIDDAY SATURDAY...WITH WEST AND NORTH FACING SLOPES IN A POSITION TO SEE THE GREATEST ACCUMULATION. THE FRONT RANGE FOOTHILLS MAY ALSO SEE SIGNIFICANT SNOW ACCUMULATION DURING THIS PERIOD...ALTHOUGH EXACTLY WHAT ELEVATION MOST OF THIS SNOWFALL WILL OCCUR REMAINS UNCERTAIN. PRECIPITATION ON THE PALMER DIVIDE MAY FALL AS A MIX OF RAIN AND SNOW DURING THE DAY FRIDAY AND SATURDAY... AND AS WET SNOW FRIDAY NIGHT WITH PERHAPS SEVERAL INCHES OF ACCUMULATION BY SATURDAY MORNING. ON THE PLAINS PRECIPITATION SHOULD REMAIN AS RAIN...ALTHOUGH HIGHER AREAS NEAR THE FOOTHILLS AND OUT AROUND LIMON MAY SEE A MIX OF RAIN AND SNOW FRIDAY NIGHT WITH TEMPERATURES AROUND FREEZING. A FEW THUNDERSTORMS MAY ALSO DEVELOP DURING THE DAYLIGHT HOURS. DRIER AND SLIGHTLY WARMER WEATHER SHOULD RETURN BRIEFLY TO THE OUTLOOK AREA ON SUNDAY. THEN LOOK FOR ANOTHER CHANCE OF RAIN...SNOW AND WIND IN THE HIGH COUNTRY AND A CHANCE OF RAIN SHOWERS AND AFTERNOON THUNDERSTORMS AT LOWER ELEVATIONS ON MONDAY AS ANOTHER WEATHER SYSTEM CLIPS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. MEIER/BAKER
In the hours before
Local storm report, Apr 22, 2:17 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 NNE PARKER 39.57N 104.73W
04/22/2010 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0200 PM HAIL 3 NNE AURORA 39.74N 104.80W
04/22/2010 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:05 PM MDT | Special Weather Statement | BOU | Park | 25 min |
| Apr 22, 8:06 AM MDT | Special Weather Statement | BOU | Elbert, Washington | 54 min |
| Apr 22, 11:19 AM MDT | Winter Storm Watch | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 3 more | 18 hr |
| Apr 22, 11:19 AM MDT | Winter Storm Warning | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 6 more | 46 hr |
| Apr 22, 11:19 AM MDT | Winter Weather Advisory | BOU | Arapahoe, Douglas, Elbert, Grand, Jackson, Park and 1 more | 41 hr |
| Apr 22, 1:29 PM MDT | Tornado Warning | BOU | Lincoln | 46 min |
| Apr 22, 1:34 PM MDT | Tornado Warning | BOU | Arapahoe, Denver, Douglas | 41 min |
| Apr 22, 2:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 52 min |
| Apr 22, 2:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 60 min |
| Apr 22, 2:33 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 42 min |
| Apr 22, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 55 min |
| Apr 22, 2:57 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 48 min |
| Apr 22, 3:20 PM MDT | Special Weather Statement | BOU | Lincoln | 25 min |
| Apr 22, 3:29 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 16 min |
| Apr 22, 3:34 PM MDT | Tornado Warning | BOU | Adams, Morgan | 41 min |
| Apr 22, 3:36 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 28 min |
| Apr 22, 4:11 PM MDT | Tornado Warning | BOU | Morgan | 49 min |
| Apr 22, 4:17 PM MDT | Areal Flood Advisory | BOU | Adams, Morgan, Weld | 3 hr |
| Apr 22, 5:51 PM MDT | Special Weather Statement | BOU | Logan | 54 min |
| Apr 22, 5:54 PM MDT | Special Weather Statement | BOU | Lincoln | 66 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.